Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had scarlet rash on chest and itchy spots on ankles and hands. Which specialist should I consult?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
my wife had a scarlet rash on her chest and itching spots on ankles and hands, additional red spots on naval area. PCP prescribed prednisone and scabies meds. We have also fumigated the house twice, including washing and rewashing all linens and clothing. She has no fever, but feels painful stings. Benadryl (oral and topical) helps w/ the itching

She still has small red bumps between her breasts and on thighs. hands still itch. What can we do, and What type of specialist should I take her to?
Posted Fri, 16 Nov 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 2 hours later
Dear patient
Thanks for your query to XXXXXXX
Scabies affects family together most of the times and night pruritis esp in body folds is the primary symptoms.
Treatment involves treating whole family on a single day with permethrin cream application for overnight application.
You should consult a dermatologist in your vicinity for a confirmed diagnosis and treatment.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor